Partitions into large unequal parts from a general sequence

Kevin John Fergusson*

*Corresponding author for this work

Research output: Contribution to journalArticleResearchpeer-review


An asymptotic estimate is obtained for the number of partitions of the positive integer n into unequal parts coming from a sequence u, with each part greater than m, under suitable conditions on the sequence u. The estimate holds uniformly with respect to integers m such that 0 ≤ m ≤ n 1-δ, as n → ∞, where δ is a given real number, such that 0 < δ < 1.

Original languageEnglish
Pages (from-to)13-44
Number of pages32
JournalJournal of the Australian Mathematical Society
Issue number1
Publication statusPublished - Feb 2006
Externally publishedYes


Dive into the research topics of 'Partitions into large unequal parts from a general sequence'. Together they form a unique fingerprint.

Cite this